# SDR AALA201608099005

- Difficulty date: August 8, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 65,802 hours, 24,640 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653117
- Part serial: 06345H9543
- Condition: Cracked
- Location: Cockpit
- Part time: 32,536 hours, 11,842 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, CAPTAIN WINDSHIELD OUTSIDE PANE SHATTERED.  REPLACED CAPTAINS WINDSHIELD IAW AMM 56-11-11.
